High off children vitamins?

I'm 16 so I already know I'm way too old for children's vitamins. I eat them as candy. This time I changed vitamins. I usually get Flintstones gummies but I was being cheap and bought the Walmart brand. I ate like 5 and then I started to feel high like I had smoked. My body was super calm and everything felt slow. Like minutes felt like hours. This usually happens when I'm high. Has this ever happened to someone else? And was there something in those Walmart vitamins?


1|0
1|4

Most Helpful Guy

  • Sounds like an overdose to be honest, and uh not the smartest idea eating vitamins like candy, since that is not how they were designed to be consumed. They were created to be taken in a certain dosage and not over so if you went over it then that would probably be why you feel the way you do.

    0|0
    0|0

What Guys Said 3

  • I'm not entirely sure on the science behind the difference between children's and adult vitamins. I take children's Benadryl simply because the liquid stuff acts faster and it's the same ingredients..
    If those children's vitamins have the same stuff as adult vitamins it should probably be the same thing.

    Although, if you're taking way too much of anything it will always have adverse effects. Even taking too much Tylenol can get you high. .

    0|0
    0|0
  • Don't eat those like candy they can be dangerous

    0|0
    0|0
  • You can OD on Vitamin A; too much can cause liver damage.

    0|0
    0|0

What Girls Said 1

  • Too much of any vitamin can cause negative health effects. You can do some serious damage. You weren't high. You were harming your body and it reacted. It could be a worse reaction next time. Do not eat more than the recommended dosage.

    0|0
    0|0
Loading...